# SDR CA001207029

- Difficulty date: November 17, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,573 hours
- Engine: Pwa JT15D4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ball
- Part number: 52725
- Condition: Missing
- Location: Ball
- Component: Uplock Actuator, 55275042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE CHECK THE LEAKING LEFT UPLOCK ACTUATOR WAS REPLACED WITH AN OVERHAULED UNIT. ON GEAR RETRACTION TEST, THE LEFT GEAR WOULD NOT EXTEND FULLY.  THE GEAR WOULD UNLOCK AND FALL, BUT NOT EXTEND TO THE LOCKED POSITION.  DUE TO THE NATURE OF OPERATION, THE BALL P/N 5272-5 WAS SUSPECTED TO BE MISSING.  THIS WAS CONFIRMED AFTER A PARTIAL DISASSEMBLY OF THE ACTUATOR.  (X)
